does anyone have anemia and or tachychadia along wit lupus?
have these two conditions without the drs knowing why (or caring much)... they put me on birthcontrol pills
but added estrogen I've read can be a trigger for lupus??
It does seem odd that a doctor would put you on a hormone when you have Lupus. I would question that.
I have bad anemia and my rheumatologist doesn't seem concerned either. From my research it is rather normal for Lupus to have this - it can be due to NSAIDs, other drugs, or as a part of the Lupus disease itself. My family doctor is concerned and is driving me crazy trying to find out why.
I don't have anemia, but I have tachycardia during flares.
As far as the hormones go, they used to think the birth control pill could cause lupus. But now they don't contain as much estrogen as they once did. Personally I have stayed away from the pill because of the increase risk of breat cancer. It is noted that estrogen-containing contraceptives are not recommeded for patients with SLE who have antiphospholipid antibodies, high blood pressure, igraine headaches, a history of abnormal blood clotting, or very high cholesterol or triglyceride levels.
One thing that could be causing the anemia is low vit B-12. Ask your dr.about this. THey may want to do injections.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.